zbMATH — the first resource for mathematics

An estimate of the stability of optimal control of certain stochastic and deterministic systems. (English) Zbl 1267.49026
J. Sov. Math. 59, No. 4, 891-899 (1992); translation from Probl. Ustojch. Stokhasticheskikh Modelej, Tr. Semin., 1989, 26–34 (1989).

49K45 Optimality conditions for problems involving randomness
93E20 Optimal stochastic control
Full Text: DOI
[1] E. I. Gordienko, ?An estimate of the stability of controlled Markov chains with minorant,?Probl. Ustoich. Stoch Mod., 42?49 (1985). · Zbl 0612.90102
[2] E. I. Gordienko, ?Stability and existence of canonical strategies for control of Markov sequences,?Prob. Ustoich. Stock Mod., 27?33 (1988).
[3] V. M. Zolotarev, ?On the continuity of stochastic sequences generated by recursive procedures,?Teor. Veroyatn. i Prim. 20, No. 4, 834?847 (1975).
[4] V. V. Kalashnikov and S. T. Rachev,Mathematical Methods of Constructing Stochastic Models of Queueing [in Russian], Nauka, Moscow (1988). · Zbl 0714.60083
[5] E. Nummelin,General Irreducible Markov Chains and Non-negative Operators, Cambridge University Press (1984). · Zbl 0551.60066
[6] N. V. Kartashev, ?Inequalities in theorems on ergodicity and stability of Markov chains with a common phase space. I, II,?Tear. Veroyatn. i Prim.,30, No. 2, 230?240, No. 3, 478?485 (1985).
[7] V. V. Kalashnikov,Qualitative Analysis of the Behavior of Complex Systems by the Method of Test Functions [in Russian], Nauka, Moscow (1978). · Zbl 0451.93002
[8] E. I. Gordienko, ?Uniform exponential convergence of Markov processes in metrics corresponding to the weak topology,?Teor. Veroyatn. i Prim. 28, No. 3, 570?571 (1983).
[9] R. Edwards,Functional Analysis. Theory and Applications, Holt, Rinehart, and Winston, New York (1965). · Zbl 0182.16101
[10] V. N. Brednev and E. I. Gordienko, ?An iteration method for estimating the distributions of delivery times of multipacketed communications on the transport level,? in:Twelfth All-Union Seminar on Computing Networks, Odessa (1987), pp. 269?274.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.